# SDR FFKA2006110

- Difficulty date: February 21, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N8985C
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680147
- Aircraft time: 9,501 hours
- Engine: Lyc IO540K1A5
- Engine time: 8,148 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL68256013
- Part serial: G04FA059R
- Condition: Broken
- Location: Mount Flange
- Part time: 1,031 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B, A

## Discrepancy

THE MOUNTING FLANGE ON THE MAGNETO BROKE, CAUSING THE MAGNETO TO BACK OUT OF THE ACCESSORY HOUSING OF THE ENGINE, SUBSEQUENTLY CAUSING A LOSS OF ENGINE POWER AND A FORCED LANDING.  PERFORMING DYE-PENETRATE INSPECTIONS ON A 100HR BASES ON ALL DUEL MAGNETO APPLICATIONS.
